MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 8FEN
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient was found "hustling and bustling in bed", several times removed the connector from the ventilator, had a desaturation, and the reading dropped to 85%, repositioned several times, aspirated thick secretions, and blood streaks.When entering the room, the patient was visibly cyanotic, with marked desaturation up to 77%.The patient voluntarily removed the tracheal tube, nasogastric tube, and denture attempts to reposition the cannula immediately without success.The tube was placed in the tracheal stoma and was connected to the oxygen, with some resumption of spo2, but alerted the resuscitator.The patient was sedated with propofol with ventilation maintained, and an abundance of blood secretions were aspirated with the use of a cannula guide.The patient was alert, still agitated, and busy as a side effect of the sedation.The patient was restrained, repositioning was done again, and it showed a rise in spo2 to 88%.Face mr was given at 15 lt/m with the final spo2 of 89¿90%.Extemporaneous aerosol was given with atem, clenil, broncovaleas, and spo2 up to 94%, but the patient still had tachycardia with up to 160 bpm.The patient was apyretic in the morning, and the bladder catheter bag was replaced with discard 300 cc of hematuria and had a swollen face.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17732530
Report Number2936999-2023-00747
Device Sequence Number20433034
Product Code JOH
UDI-Device Identifier60884522007035
UDI-Public60884522007035
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8FEN
Device Catalogue Number8FEN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other; Required Intervention;
Patient Age67 YR
Patient SexUnknown